# SDR AALA20140821007

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 39,206 hours, 15,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1703663
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 24DEF HAS A BROKEN WIRE AT THE SEAT ROW TO FLOOR TRACK CONNECTOR.  REPLACED EMER LIGHT CONNECTOR AT SEAT LEG.  OPERATIONS CHECKED NORMAL.
